International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 4, Pages 817-822
The Fourier transforms of Lipschitz functions on certain domains
Department of Mathematics, Yarmouk University, Irbid, Jordan
Received 13 December 1995
Copyright © 1997 M. S. Younis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The Fourier transforms of certain Lipschitz functions are discussed and compared with
the Hankel transforms of these functions and with their Fourier transforms on the Euclidean Cartan
Motion group , .